# SDR CALA2024031200701

- Difficulty date: March 8, 2024
- Submitted: March 12, 2024
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 64,473 hours, 28,297 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Relay
- Part number: E024428A0
- Condition: Faulty
- Location: Anti Ice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WING ANTI-ICE DISPLAYED AS INOP SYS ON ECAM STATUS PAGE. NO ECAM WARNING, NO FAULT LIGHT - WING ANTI-ICE. CAME ON DURING CLIMBOUT REF LOG 7288701 FOR TROUBLESHOOTING INFO. - TOMC KROWN ITEM UNLOCKED FOR CLEARING ACTION NO STORED FAULTS. NO MESSAGES. REPLACED 5DL RELAY PER TOMC REQUEST. SYSTEM TESTED GOOD, PRE AND POST RELAY CHANGE. REFERENCE FOR THE PROCEDURE WAS TSM 30-11-00-810-803-A. ADD EMP:U132956
